# SDR FDEA201110054317

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221500
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP OTBD CLOSING RIB 16 HAS A BROKEN ANGLE BRACKET.  R & R 1 EA ANGLE BRACKET ON RT WING CENTER FLAP OTBD CLOSING RIB 16 IAW SRM 51-40-21 PG 7 A (1).
